# SDR QXEA2025121900368

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 22,763 hours, 15,296 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED DOOR LATCH AS REQ. DOOR OPENS NORMAL. ACFT OK FOR SERVICE. NO PARTS REPLACED.
